MAUDE Adverse Event Report: PRODUCTOS MEDLINE S.A. DE C.V. CENTURION; CIRCUMCISION TRAY

PRODUCTOS MEDLINE S.A. DE C.V. CENTURION; CIRCUMCISION TRAY
Catalog Number CIT5285
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/10/2026
Type of Reportable Event Malfunction

Brand Name
CENTURION
Common Device Name
CIRCUMCISION TRAY
Manufacturer (Section D)
PRODUCTOS MEDLINE S.A. DE C.V.
blvd world trade center 106
parque industrial oradel
nuevo laredo, tamaulipas 88285
MX  88285
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093-2753
MDR Report Key25756630
Report Number3004122598-2026-00046
Device Sequence Number13374270
Product Code OHG
UDI-Device Identifier10653160246824
UDI-Public10653160246824
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCIT5285
Device Lot Number25LBU152
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age1 DA
Patient SexMale
Patient Weight3 KG